# SDR ASAA2021011533886

- Difficulty date: January 15, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,780 hours, 13,308 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 0584C
- Condition: Inoperative
- Location: Window Heat
- Part time: 31,957 hours, 11,214 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW HEAT INOPERABLE.  GROUNDED-YES.  REF B737-800 FIM 30-41 TASK 801, REMOVED AND REPLACED WHCU M322, IAW B737-800 AMM 30-41-11/401.  WHCU BITE TESTED GOOD AND LEFT SIDE WINDOW HEAT OPERATIONS CHECKED GOOD.
